# SDR TWAA0009405

- Difficulty date: June 6, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, A FUSELAGE ANGLE BRACKET WAS CRACKED AT STA 946, LBL 7 INSIDE KEEL BEAM LOWER FWD CORNER.  FABRICATED PART FROM 7075-T6 PER SPM AND PRINT 9936368, SHEET 1 PART 101.
